# SDR GRTA20251124001

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N571AW
- Make and model: Beech B300
- Aircraft serial: FL290
- Aircraft time: 9,464 hours, 9,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: 5043001811
- Condition: Sheared
- Location: Zone 800
- Part time: 52 hours, 42 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL250 PRESSURE DIFFERENTIAL 6.5 HEARD A POP AND DOOR UNLOCKED LIGHT CAME ON.  DOOR LATCH BOLT BROKE AND MAIN DOOR WOULDN'T OPEN.  MX FOUND FAILURE OF THE UPPER FWD BAYONET (BOLT) 51.5 HRS/42 CYCLES AFTER REPLACEMENT.  NO OTHER DAMAGE FOUND.  THE KIT USED WAS PN 101-4084-1 SN 1667.
